# SDR A6WA202107227839

- Difficulty date: July 22, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 40,890 hours, 39,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACKS AT RBL 27 AND 9, AND LBL 9 FS559+84 TO 559+92  ***AIRCRAFT REMOVED FROM SERVICE***  R&R SEAT TRACKS AT RBL 27 AND 9, AND LBL 9 FS 559+84 TO FS 559+92
